MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI SHAVER BLADE 4.0MM - STRAIGHT (0°)- 5PK; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

ACCLARENT, INC. TRUDI SHAVER BLADE 4.0MM - STRAIGHT (0°)- 5PK; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number TSB4STR
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Information regarding patient identifier, date of birth, weight, race, and ethnicity were not provided.Section d.2b: procode is pgw/erl.Section d.4: the expiration date of the device is not known as the device lot number is not available / not reported.Section e.1: the initial reporter email address is not available / reported.Section h.4: the device manufacture date is not known as the device lot number is not available / not reported.Based on complaint information, the device was not available to be returned for analysis.The device lot number was not available.The manufacturing documentation review could not be performed without the lot number.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information available and without the complaint product available to be returned for analysis, the reported issue documented in the complaint cannot be confirmed through functional evaluation and analysis.The lot number of the device is not known; therefore, manufacturing documentation review was not performed.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported event.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a primary hybrid functional endoscopic sinus surgery (fess) procedure, when they were in the patient¿s anatomy, the shaver blade images of a trudi shaver blade 4.0mm - straight (0°)- 5pk (tsb4str) began flickering and freezing on the trudi monitor.A white dongle was used when the issue occurred.No troubleshooting was performed.The issue remains unresolved.No non acclarent devices were used.There was no allegation that a death or serious injury occurred due to the use of the product.There was no report of the patient requiring medical intervention as a result of the alleged product issue.

Brand Name
TRUDI SHAVER BLADE 4.0MM - STRAIGHT (0°)- 5PK
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer (Section G)
PRECISION CONCEPTS COSTA RICA
saret industrial park building
rio segundo
alajuela 90109
CS   90109
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18838059
Report Number3005172759-2024-00014
Device Sequence Number7485876
Product Code ERL
UDI-Device Identifier10705031469235
UDI-Public10705031469235
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSB4STR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown